GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce, Acetaminophen 160 mg per 5 mL, Effective and Safe Pain Reliever and Fever Reducer for Children

Good Sense

$4.78 $5.59
SKU: B00CWPN4MC
Availability: 3 in stock

Brand: Good Sense

Features:

  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.

Publisher: Good Sense

Release Date: 29-05-2013

Details: Compare to the active ingredient of Children's Tylenol Oral Suspension, 160 mg Acetaminophen and Pain Reliever/Fever Reducer. Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache and it is Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free. Suspension Liquid

UPC: 301130020266

EAN: 70030135331

Package Dimensions: 5.2 x 2.1 x 2.1 inches